MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM 100BX 1200 USA; Needle, Hypodermic, Single Lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM 100BX 1200 USA; Needle, Hypodermic, Single Lumen
Model Number 000000000000320122
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Pharmacist reported on behalf of consumer that two of the nano pen needles broke off into the injection site during injection.He stated that the consumer used a pair of pliars to remove the needle from the site.He also stated that there were two separate occurrences.There was no mention of medical intervention.I advised the pharmacist to have the consumer contact us to discuss further.Lot #: 5336026.Catalog #: 320122.Date of event: unknown.Samples: discarded.Vcoyne (b)(6)2026.Update/additional information from nacc - see attachments.(b)(4) - follow up for case (b)(4), this case was created as a follow up to case (b)(4) which was reported by the pharmacist on behalf of the consumer.The consumer called back reporting that there were three to four pen needles that broke off in his injection site.He stated that he was able to remove the needles with the use of a tweezer, and without any medical intervention.There was no injury or discomfort.Samples were discarded, and consumer stated that he does not re-use.
 
Additional Manufacturer Narrative
Investigation summary: the investigation is currently in progress.Once the investigation is completed, a detailed summary will be provided.

Brand Name
PEN NDL 32G 4MM 100BX 1200 USA
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland
EI 
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50059776
Report Number3023359743-2026-00079
Device Sequence Number9119389
Product Code FMI
UDI-Device Identifier00383017012236
UDI-Public00383017012236
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number000000000000320122
Device Lot Number5336026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/28/2026
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown